# SDR AALA20110615TUL01

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 61,450 hours, 21,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FORWARD END OF WEB AT STATION 1380.  REMOVED AND REPLACED WEB BETWEEN STATIONS 1380 TO 1440 STRINGER 26 RIGHT PER SRM 51-10-02-0G.
